# SDR UIEA2018121802873

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,497 hours, 16,862 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT RT ENGINE VIB 3.6 IN CRUISE 2.1 2.3. PERFORMED TRIM BALANCES PROCEDURRES IAW AMM 72-31-00 WITHIN SERVICEABLE LIMITS.
